Reaction to JUST benadryl.

by Jenn
(Minnesota )

In November of 2015 I was given compazine and benadryl to treat a migraine. I fell asleep and woke up freaking out. This was mild compared to the reaction I had last night in the ER from JUST benadryl.


They gave me the benadryl along with a few other drugs to treat my headache. Within 10 min I was feeling this paradoxical reaction. I felt restless and my legs and arms started shaking and jerking. I started crying and shaking and telling my boyfriend to get the nurse and get my IV out before I do it myself.

I felt like I could not control my body and was going to end up hurting myself. The nurse came in and the doctor and nurse removed my IV and quickly discharged me because I was crying that I wanted to go home.

Click here to post comments

Join in and write your own page! It's easy to do. How? Simply click here to return to Paradoxical Reaction.

Search this Site
Custom Search

Vitamin D Fact Sheet

Magnesium Is for Movement Video

 

 











Magnesium Is for Movement Video